Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Errata to ``Hermitian $ u$-invariants over function fields of $ p$-adic curves''


Author: Zhengyao Wu
Journal: Proc. Amer. Math. Soc. 148 (2020), 3657-3659
MSC (2010): Primary 11E39
DOI: https://doi.org/10.1090/proc/14508
Published electronically: April 22, 2020
Original Article: Proc. Amer. Math. Soc. 146 (2018), 909-920.
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: These pages rectify three types of errors in Proc. Amer. Math. Soc. 146 (2018), 909-920.

  1. We specify that $ u^{0} $ depends on the fixed subfield of the unitary involution.
  2. We extend the definition of Springer's property for unitary involutions and re-prove Corollary 3.5 only for quaternion algebras.
  3. We add assumptions that characteristics of residue fields are not 2.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11E39

Retrieve articles in all journals with MSC (2010): 11E39


Additional Information

Zhengyao Wu
Affiliation: Department of Mathematics, Shantou University, 243 Daxue Road, Shantou, Guangdong, People’s Republic of China 515063
Email: wuzhengyao@stu.edu.cn

DOI: https://doi.org/10.1090/proc/14508
Received by editor(s): June 29, 2018
Received by editor(s) in revised form: July 1, 2018
Published electronically: April 22, 2020
Communicated by: Matthew Papanikolas
Article copyright: © Copyright 2020 American Mathematical Society